

AGENDA

Riverland Mallee Coorong (RMC) Local Health Network Governing Board Meeting

Day / Date: Thursday 24 June 2021

Time: 1.00pm – 4.00pm

Location: Renmark Paringa District Hospital

Membership:

Peter Joyner (PJ)
 Fred Toogood (FT)
 Member
 Member
 Claudia Goldsmith (CG)
 Member
 Member
 Shane Mohor (SM)
 Member

Attendees:

Wayne Champion (WC)
 CEO
 Craig Lukeman (CL)

Jeanette Brown (JB)
 Secretariat

Apologies:

Guests: Karen Hollitt, Executive Director of Nursing & Midwifery and

Michelle Mantripp, A/Quality Risk & Safety Manager (Agenda Item 5.1.4) at 2.45 pm

Aged Care Safety & Quality Commission (Agenda Item 7.1) at 3.10 pm

Acknowledgement:

We acknowledge and respect the traditional custodians whose ancestral lands we are meeting on here today. We acknowledge the deep feelings of attachment and relationship of Aboriginal people to country. We also pay respects to the cultural authority of Aboriginal people visiting/attending from other areas of South Australia/Australia present here.

Item	Member	Pages	Timing
1. IN-CAMERA DISCUSSION			1.00 pm 10 min
2. MEETING OPENING			1.10 pm
2.1 Acknowledgement	PJ		
2.2 Present and Apologies	PJ		
2.3 Interests and Conflicts Disclosure 2.3.1 Board Disclosure Log	All	3 - 4	
2.4 Confirmation of Minutes from previous meeting	PJ	5 – 10	
2.5 Review Actions log	PJ	11 - 12	
3. MATTERS FOR NOTING			1.15 pm
3.1 Chairperson Report 3.1.1 CEO Contract	PJ	13 - 14	5 mins
3.2 Chief Executive Officer Report	WC	15 – 18	10 mins
4. MATTERS FOR DISCUSSION			1.30 pm
4.1 Service Agreement and Commissioning Bids Update	WC	Verbal	5 mins
4.2 Regional LHN Budget Reallocation	WC	Late Paper	5 mins
4.3 Update re Section 19(2)	WC	Verbal	5 mins
4.4 Bridge Clinic Agreement	WC	Verbal	5 mins
4.5 Analysis re Aged Care Royal Commission staffing	WC	19 – 22	5 mins
4.6 Risk Appetite Statement Review	WC	23 – 28	5 mins

OFFICIAL

Item	Member	Pages	Timing
MATTERS FOR DISCUSSION cont.			2.00 pm
4.7 Audit & Risk Committee Evaluation Report	WC	29 – 38	5 mins
4.8 Governing Board Evaluation 2021	PJ/WC	Verbal	5 mins
4.9 Other matters for discussion			5 mins
5. STANDARD AGENDA ITEMS FOR DISCUSSION			2.20 pm
5.1 Performance Reports 5.1.1 Finance and FTE Report- PPRC 5.1.2 KPI Monthly Performance Report 5.1.3 People and Culture Report 5.1.4 Quality and Safety Reports 5.1.5 Other	WC/ KB	39 - 42 43 - 46 47 - 50 51 - 86 87 - 98	45 min (including 10 mins for 5.1.4 at 2.45pm)
5.2 RMCLHN Planning Update 5.2.1 Operational Plan 5.2.2 Diversity & Inclusion Plan and Disability Access & Inclusion Plan	WC	99 – 116 117 - 152	5 min
5.3			
6. MATTERS FOR DECISION	T		I
6.1 Nil			0.40
7. PRESENTATION	T		3.10 pm
7.1 Aged Care Safety & Quality Commission	PJ/WC	-	30 mins
8. MATTERS FOR INFORMATION	T		3.40 pm
8.1 RMCLHN Board Finance Committee Minutes (Draft)	WC	153 – 158	
8.2 RMCLHN Board Clinical Governance Committee Minutes (Draft)	WC	159 - 164	
8.3 RMCLHN Board Audit and Risk Committee Minutes (Draft)	WC	165 - 172	
9. ITEMS APPROVED BY CEO FOR NOTING			3.45 pm
9.1 Legislative Compliance	WC	173 – 174	5 mins
10. CORRESPONDENCE			3.50 pm
10.1 Incoming –BHFLHN Chair re RSS Surplus	PJ	175 - 176	5 mins
11. MEETING FINALISATION			3.55 pm
11.1 Questions / Comments	ALL		
11.2 Review actions to be taken	PJ		
11.3 Meeting evaluation 11.3.1 Suggestions for next meeting Agenda items	ALL PJ		
11.4 Next meeting Date: 30 July 2021 Time: 1.00 – 4.00 pm Location: Meningie			